Safe Distance Consumption Of High Doses Of Vitamin C After Consumption Of Gastric Drugs?

Is it safe for me to take high doses of vitc after 1 hour of omeprazole consumption?

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.

Until now, there has been no scientific research that found a significant interaction between omeprazole and vitamin C. However, it should be understood that omeprazole is a proton pump inhibitor that is useful in reducing the production of acid in the stomach. These drugs are usually used in the treatment of gastric inflammation, peptic ulcers, and gastroesophageal reflux disease (GERD).

Meanwhile, high-dose vitamin C supplement products are generally available in the form of drinks with sour taste, which risks causing an increase in stomach acid production. The recommended daily amount of vitamin C (recommended daily allowance [RDA]) for adults is 65-90 mg / day, with an upper limit on consumption of 2,000 mg / day. Although excessive consumption of vitamin C does not cause life-threatening side effects, consumption of high doses of vitamin C is known to cause heartburn, nausea, and diarrhea.

So, you should first consult with your treating doctor about whether or not you need to take high-dose vitamin C supplements. The goal is to consider the benefits and risks obtained, with the hope that you avoid excessive supplementation and risk aggravating stomach acid related diseases being treated.

Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Red Spots?

Red Spots?

(1 year ago)

how do you get rid of freckles on the chest back of the neck to the stomach, already changed the impression that there hasn’t been a change, just a drink, it’s gone, ge...

The Cause Of The Flesh Growing On The Surgery Scar?

The Cause Of The Flesh Growing On The Surgery Scar?

(12 months ago)

Good morning, I want to ask about the problem of the scar growing near the vein of my right wrist. The operation took place at 7 years old and now I am 18 years old. The surgery is...

Pain In The Genitals If Not Masturbated In Men?

Pain In The Genitals If Not Masturbated In Men?

(1 year ago)

Hello. I am Adit 20 years. Want to ask. I often feel pain in my genitals if I don’t masturbate for more than 2 days. But if I take it out the pain disappears. I wonder why?...

Leave a Reply

Your email address will not be published. Required fields are marked *